I had surgery in February 2009 and was diagnosed with Stage 3C ovarian cancer. In addition to having a hysterectomy, they removed my omentum and part of my colon. I had 6 chemo treatments (carbo/taxol) and am currently in a trial for avastin. I finished my carbo/taxol treatments in August, but I am still having pain under my ribs and in my back.....and it is worse when I am sitting. Any thoughts?
It is hard to know what is causing the pain, but I would recommend you call your doctor on
Monday. My oncologists said the reason my pain is stronger when I lay down is because
changing my body position is putting more pressure on a tumor. Are you having ct scans or bloodwork done to monitor your cancer? What side is your rib pain on? Sorry you are in pain. Julie
Sorry to hear about your back and rib pain. I had both a mastectomy and TVH on the same day had chemo 4 treatment of Avastant , and doxyrubin.....and 4 treatments of taxol.... I ended up with lymphodema in my right arm from surgery ... I am now on femura. In Jan of 09 I began havng pain on my right side right around the ribs In may of 09 my gall bladder was removed laprascopiclly. I still have rightsided extreme at times rib pain that radiates to my back. I have had ct scans ultra sounds and a mrcp done and everything shows normal. Beside the pain which is hard to deal with I get really sick flue like symptoms every 15 days. When I throw up it is a yellowish bile type stuff that turns greenish.... I hate to keep taking stuff fro the pain but can not live with the pain either . I have an appiontment with a GI Dr in DEC for a possible ERCP which carries a lot of risks also..... So really hang in there and maybe its your gallbladder that is acting up.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.